# SDR AALA202511053381

- Difficulty date: July 24, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,422 hours, 29,365 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR FORWARD HINGE FITTING FORWARD LUG FORWARD FACE GOUGED AT KEEL BEAM RIB W10 AND S41R. REPLACED HINGE FITTING PER EA 368507.
